# SDR SWIA200616099

- Difficulty date: January 2, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 10,750 hours, 9,513 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70609
- Part serial: 1370
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Part time: 5,456 hours, 4,873 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM CH 1 WILL NOT ENGAGE.  REPLACED HSTCU IAW CRJ 200 AMM 27-41.  OPERATIONAL CHECK GOOD.
